acetaminophen and chlorpheniramine (cont.)
IN THIS ARTICLE
What happens if I miss a dose (Coricidin, Coricidin HBP Cold & Flu)?
Take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
What happens if I overdose (Coricidin, Coricidin HBP Cold & Flu)?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
What should I avoid while taking acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
What other drugs will affect acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?
Cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression or anxiety can add to sleepiness caused by chlorpheniramine. Tell your doctor if you regularly use any of these other medicines.
Tell your doctor about all other medications you use, especially:
This list is not complete and other drugs may interact with acetaminophen and chlorpheniramine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
Where can I get more information?
Your pharmacist can provide more information about acetaminophen and chlorpheniramine.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Allergies & Asthma
Improve treatments & prevent attacks.
Pill Identifier on RxList
- quick, easy,
Find a Local Pharmacy
- including 24 hour, pharmacies